G-Réseaux dans un environnement aléatoire
RAIRO - Operations Research - Recherche Opérationnelle, Volume 34 (2000) no. 4, pp. 427-448.
@article{RO_2000__34_4_427_0,
     author = {Fourneau, Jean-Michel and Verch\`ere, Dominique},
     title = {G-R\'eseaux dans un environnement al\'eatoire},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {427--448},
     publisher = {EDP-Sciences},
     volume = {34},
     number = {4},
     year = {2000},
     mrnumber = {1815072},
     zbl = {0991.90038},
     language = {fr},
     url = {http://archive.numdam.org/item/RO_2000__34_4_427_0/}
}
TY  - JOUR
AU  - Fourneau, Jean-Michel
AU  - Verchère, Dominique
TI  - G-Réseaux dans un environnement aléatoire
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 2000
SP  - 427
EP  - 448
VL  - 34
IS  - 4
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_2000__34_4_427_0/
LA  - fr
ID  - RO_2000__34_4_427_0
ER  - 
%0 Journal Article
%A Fourneau, Jean-Michel
%A Verchère, Dominique
%T G-Réseaux dans un environnement aléatoire
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 2000
%P 427-448
%V 34
%N 4
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_2000__34_4_427_0/
%G fr
%F RO_2000__34_4_427_0
Fourneau, Jean-Michel; Verchère, Dominique. G-Réseaux dans un environnement aléatoire. RAIRO - Operations Research - Recherche Opérationnelle, Volume 34 (2000) no. 4, pp. 427-448. http://archive.numdam.org/item/RO_2000__34_4_427_0/

1. F. Baskett, K.M. Chandy, R.R. Muntz et F.G. Palacios, Open, closed and mixed networks of queues with different classes of customers. J. ACM 22 (1975) 248-260. | MR | Zbl

2. S. Chabridon, E. Gelenbe, M. Hernandez et A. Lebed, G-networks: A survey of results, applications ans solutions, in QMIPS Conference.

3. J.M. Fourneau, Computing the steady-state distribution of networks with positive and negative customers, in 13th IMACS World Congress on Computation and Applied Mathematics (1991).

4. E. Gelenbe, Random neural networks with negative and positive signals and product form solution. Neural Computation 1 (1990) 502-510.

5. E. Gelenbe, Product form queueing networks with negative and positive customers. J. AppL Probab. 28 (1991) 656-663. | MR | Zbl

6. E. Gelenbe, G-networks with signals and batch removal. Probab. Engrg. Inform. Sci. 7 (1992) 335-342.

7. E. Gelenbe, G-networks with triggered customer movement. J. AppL Probab. 30 (1993) 742-748. | MR | Zbl

8. E. Gelenbe et R. Schassberger, Stability of G-networks. Probab. Engrg. Inform. Sci. 6 (1992) 271-276. | Zbl

9. E. Gelenbe et G. Pujolle, Introduction aux réseaux de files d'attente. Eyrolles (1981). | Zbl

10. C.D. Garcia et W.I. Zangwill, Pathways to solutions, fixed points et equilibria. Prentice-Hall (1981). | Zbl

11. P. Glynn, E. Gelenbe et K. Sigmann, Queues with negative customers. J. Appl. Probab. 28 (1991) 245-250. | MR | Zbl

12. W. Henderson, Queueing networks with negative customers and negative queue lengths. J. Appl Probab. 30 ( 1993 ) 931-942. | MR | Zbl

13. M. Hernández et J.-M. Fourneau, Modelling defective parts in a flow using G-networks, in Second International Workshop on Performability Modelling of Computer and Communication Systems. Mont Saint-Michel, France (1993).

14. W. Henderson, B.S. Northcote et P.G. Taylor, Teletraffic modelling using queueing networks with signals, in ITC 13 (1991).

15. W. Henderson, B.S. Northcote et P.G. Taylor, State-dependent signalling in queueing networks. J. Appl. Probab. 26 (1994) 436-455. | MR | Zbl

16. R. Hunter, Mathematical Technics of Applied Probabilities, Vol. 2. Academic Press (1983).

17. J. R. Jackson, Networks of waiting lines. Oper. Res. 5 (1957) 518-52. | MR

18. L. Kloul, J.M. Fourneau et F. Quessette, Multiple class G-networks with jumps back to zero, in Mascots'95. Durham, North Carolina, USA (1995).

19. F. Kelly, Reversibility and stochastic networks. John Wiley & Sons (1979). | MR | Zbl

20. L. Mokdad, Méthodes et outils pour l'évaluation des performances des réseaux informatiques. Thèse de Doctorat, Université de Versailles Saint-Quentin-en-Yvelines (1997).

21. R. Nelson, Probability, stochastic processes and queueing theory, the mathematics of computer performance modeling. Springer Verlag (1995). | MR | Zbl

22. M.F. Neuts, Matrix Geometrie Solutions in Stochastic Models, an Algorithmic Approach. John Hopkins University Press (1981). | MR | Zbl

23. N.U. Prabhu et Y. Zhu, Markov-modulated queueing Systems. Adv. in Appl. Probab. 5 (1989) 215-246. | MR | Zbl

24. F. Quessette, De nouvelle méthodes de résolution pour l'analyse quantitative des systèmes parallèles et des protocoles. Thèse de Doctorat, Université Paris-Sud, Orsay (1994).

25. H. Tijms, Heuristics for the loss probability in finite buffer queues, in Conférence on Applied Probability in Engineering, Computer and Communication Sciences (1993).

26. D. Verchère, Méthodes analytiques d'évaluation de performance de systèmes informatiques. Thèse de Doctorat, Université Pierre et Marie Curie (1997).

27. Y. Zhu, Markovian queueing networks in a random environment. Oper. Res. Lett. (1994). | MR | Zbl